The last time I posted I was reducing my Seroquel dose because I was having uncontrolled oral motor movements. Unfortunately this continued and since Dr. Brain was on vacation I lowered my loxapine dose myself. Which didn't work and then my mom and Dr. Mind started worrying about my flat affect (basically appearing to have no facial expressions). So when Dr. Brain was due back today I left a message for her that it was continuing, I was concerned, etc. along with huge apologies because I know that it is awful when she comes back from vacation.
She called at 8:45 tonight, I think on her way home from work. We decided to try to keep the loxapine by adjusting Seroquel and Emsam if possible. So I'm lowering my Seroquel tonight and then will probably lower it again Thursday. I see her Monday and that will probably be the final decrease to half the Seroquel I was taking 2 weeks ago.
The trick is not bottoming out. So far the flat affect is over-medication but it can happen from depression too and that would not be good. So I have to be carefully watched for depression as I'm on less Seroquel but hopefully the same amount of medication overall.
There is no choice about this. I have to stop the movements or I could develop TD (tardive dyskinesia) which is permanent uncontrolled movements. No thanks. I'm less at risk because this is happening while on the meds and not while coming off them but it is still a risk and still needs to be alleviated. I have no desire to go through life visibly chewing nothing.
So it's a bit scary. But my mood is ok and that's a good thing. Some depression but there's fear and med changes involved and so it could be anything.
Off to buy my niece's 2nd birthday present.